Skip to Main Content
Skip Nav Destination

Contextual-Inversion Spaces

Journal of Music Theory (2011) 55 (1): 43–88.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Dmitri Tymoczko
Journal of Mathematics and Music 1.
  • Dmitri Tymoczko
Journal of Mathematics and Music (2020) 14 (2): 114.
  • Sean R. Smither
Music Theory Online (2019) 25 (2)
  • Brian Moseley
Journal of Music Theory (2018) 62 (2): 165.
  • Thomas M. Fiore
  • Thomas Noll
SIAM Journal on Applied Algebra and Geometry (2018) 2 (2): 281.
  • Christopher Segall
Journal of Music Theory (2017) 62 (2): 243.
  • Drew F. Nobile
Music Theory Online (2013) 19 (3)
  • Luis A. Piovan
Journal of Mathematics and Music (2013) 7 (1): 29.
Close Modal

or Create an Account

Close Modal
Close Modal